# SDR A6WA201643968

- Difficulty date: June 3, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 31,835 hours, 30,588 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Part number: 601R383351S
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 319.70, OUTER T-SPLICE AT SERVICE DOOR OPENING IS CORRODED AT FLOOR LEVEL IN CABIN.  REPLACED FRAME 319.70 OUTER T-SPLICE AT SERVICE DOOR OPENING AT FLOOR LEVEL IAW SRM 51-42-21.
